# SDR SWAA043130

- Difficulty date: October 27, 2004
- Submitted: October 29, 2004
- Operation: Air carrier
- Aircraft: N694SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23061
- Aircraft time: 66,716 hours, 44,409 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND 2 EACH FUSELAGE SKIN CRACKS AT BS 737, BS 837, STRINGER 24L.  REPAIRED SKIN SECTIONS PER EA.
